Dye-Free Berry. 100mls.
Tylenol Children's Fever & Pain Suspension Liquid. Dye-Free Berry. 100mls.
Children’s Tylenol Liquid is available in dye free formulas for children who may be sensitive or allergic to dyes. “Dye Free” also means “Stain Free,” so an accidental spill won’t ruin the bedding, your child’s new outfit or your furniture.
For children 2-11 years. For effective relief of:
Medicinal Ingredients: Each 5 mL contains:
Non-Medicinal Ingredients (alphabetical): butylparaben, carboxymethylcellulose sodium, cellulose, flavours, glycerin, propylene glycol, propylparaben, purified water, sodium citrate, sorbitol, sucralose, sucrose, xanthan gum.
Caution: Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not give more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not give if your child is allergic to acetaminophen. Consult a doctor if symptoms last more than 5 days, fever lasts more than 3 days or your child develops allergic reactions such as wheezing, rash or itching.
Ask a doctor or pharmacist before use if your child:
In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain and loss of appetite.
WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Store at room temperature, 15 - 30°C (59 - 86°F).